# SDR CALA0001786

- Difficulty date: November 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FRAME TO FLOOR FITTING CORRODED AT STA 579, LONGERON 18R.  THE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-10-3, 51-30-5, AND 51-30-1.
